# SDR ASAA2017061221041

- Difficulty date: June 12, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 27,986 hours, 8,339 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wire Harness
- Part number: 286A2006001
- Condition: Malfunctioned
- Location: R2 Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED DURING CLIMB THROUGH 19,000 FT.  WINDOW HEAT RESET AFTER 5 MINUTES COOLING.  ACFT GROUNDED.  INSPECTED RT SIDE SLIDE WINDOW HEATER RESISTANCE AND FOUND WITHIN LIMITS AND THE PAT IS SET AT THE CORRECT POSITION IAW WD 30-41-11. REMOVED AND REPLACED THE WIRING HARNESS IAW 30-41-00-200-801 COILED WIRE.  PERFORMED WINDOW OPS TEST IAW 30-41-00-710-801. SYS CHECKED NORMAL.
